# SDR SWAA2024020636075

- Difficulty date: December 29, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOOR EMERGENCY LIGHT EXIT ASSY AT AFT GALLEY AREA (1 EA) 2023-784068<[01] REPLACED DOOR EMERGENCY LIGHT EXIT ASSY AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802;[02] COMPLETED
